# SDR SWIA201023644

- Difficulty date: February 7, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,755 hours, 13,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR CABIN EMERGENCY CEILING LEVEL FLOODLIGHT INOP.  (FLT 4703)  RELAMPED EMERGENCY LIGHT.
